Inexact Semimonotonic Augmented Lagrangians with Optimal Feasibility Convergence for Convex Bound and Equality Constrained Quadratic Programming

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56508

Show full item record


Title: Inexact Semimonotonic Augmented Lagrangians with Optimal Feasibility Convergence for Convex Bound and Equality Constrained Quadratic Programming
Author: Dostál, Zdeněk
Date issue: 2005
Citation: SIAM journal on numerical analysis. 2005, vol. 43, issue 1, p. 96-115.
URI: http://hdl.handle.net/10084/56508
ISSN: 0036-1429
1095-7170
DOI: 10.1137/S0036142903436393
URI: http://dx.doi.org/10.1137/S0036142903436393
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics